Bitte benutzen Sie diesen Identifier, um auf die Ressource zu verweisen: https://oar.tib.eu/jspui/handle/123456789/1980
Dateien zu dieser Publikation:
Datei GrößeFormat 
573529566.pdf428.11 kBAdobe PDFAnzeigen/Öffnen
Titel: Deviational particle Monte Carlo for the Boltzmann equation
Autor(en): Wagner, Wolfgang
Erscheinungsjahr: 2008
Publiziert in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 1320, ISSN 0946-8633
Verlag: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: The paper describes the deviational particle Monte Carlo method for the Boltzmann equation. The approach is an application of the general ``control variates'' variance reduction technique to the problem of solving a nonlinear equation. The deviation of the solution from a reference Maxwellian is approximated by a system of positive and negative particles. Previous results from the literature are modified and extended. New algorithms are proposed that cover the nonlinear Boltzmann equation (instead of a linearized version) with a general interaction model (instead of hard spheres). The algorithms are obtained as procedures for generating trajectories of Markov jump processes. This provides the framework for deriving the limiting equations, when the number of particles tends to infinity. These equations reflect the influence of various numerical approximation parameters. Detailed simulation schemes are provided for the variable hard sphere interaction model.
Schlagwörter: Monte Carlo method; Boltzmann equation; reference Maxwellian; deviational particles
DDC: 510
Lizenz: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Enthalten in den Sammlungen:Mathematik

Zur Langanzeige


Alle Publikationen in diesem Repository sind urheberrechtlich geschützt soweit nicht anders angegeben.